# SDR HALA20240712191

- Difficulty date: July 11, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 41,382 hours, 6,456 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Condition: Faulted
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - APU FAULT APU AUTO SHUT DOWN. S/DOWN REPORT FAULTS IGNITION EXCITER (59KA10) IGNITION EXCITER REPLACED IAW A330 AMM 49-41-38 PB401 REV 8, 01 APR 24. APU OPS SATIS
